Mathematische Zeitschrift

, Volume 116, Issue 1, pp 15–17

Finite groups whose minimal subgroups are normal

  • Joseph Buckley
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Blackburn, N.: Finite groups in which the nonnormal subgroups have nontrivial intersection. J. Algebra3, 30–37 (1966).Google Scholar
  2. 2.
    Huppert, B.: Endliche Gruppen I. Berlin-Heidelberg-New York: Springer 1967.Google Scholar
  3. 3.
    Alperin, J. L.: Centralizers of abelian normal subgroups ofp-groups. J. Algebra1, 110–113 (1964).Google Scholar
  4. 4.
    Feit, W., Thompson, J. G.: Solvability of groups of odd order. Pacific J. Math.13, 775–1029 (1963).Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Joseph Buckley
    • 1
  1. 1.Mathematics DepartmentWestern Michigan UniversityKalamazooUSA

Personalised recommendations